CSN Login
Members Online: 10

Neuropathy

Samsungtech1
Posts: 350
Joined: Jan 2011

Went back on HT two months ago. I quit because of all the side effects it caused when I started.. Now my left leg is going numb from the knee down, and my fingers on the left side are tingling all the way up to the second joint. Is this a side effect of HT or is this something else? Pain in leg is bad. Fingers are not that bad, but weird.

laserlight's picture
laserlight
Posts: 165
Joined: May 2012

I get this in my feet and hands, I am trying to understand why this is occuring. This has only occured after surgery. I am out by about 18 months now. Sometimes it is real bad other times just a minor problem. If anybody has any info on this it would help. The tingling effect comes on and takes hours to go away. The other problem that I have is that of tiredness and this does not go away. Any body out there that is having the same problems. I had RP in feb of 2011.

ncobjim
Posts: 35
Joined: Nov 2010

I had RP in 2006. 10 days out was hit with a massive pulminary embolism and DVT in both legs. When i could walk again in about 4 weeks i noticed tingling, numbness and sharp pain in both of my feet. Doctors thought it was related to the blood clots in my legs and that it would improve. It took me almost 2 years & several different doctors before i was told to see a neurologist. Was diagnosed with PN. Doctor did not think it was related to the surgery and it would probably get worse. I disagreed. 6 years out still the same, no worse conditions and it is well controlled with pain meds. It would not hurt to just ask your doctor about a neurologist and see what they think.

VascodaGama's picture
VascodaGama
Posts: 1592
Joined: Nov 2010

Mike
There is a large list of side effects from Lupron in this site;
http://www.drugs.com/sfx/lupron-side-effects.html

However, your symptoms could be a cause with origins in one of the side effects or from other complications in your treatment.
I would recommend you to inform your medical team on the matter the soonest. Only they can provide you with viable answers to the case.

I wish you the best of lucks.
VG

Samsungtech1
Posts: 350
Joined: Jan 2011

Vasco,
Thanks! Not sure what it is, but will try to find out. I am still planning on seei g you next year, if that is ok with you. Pretty sure I can not learn too many Portugese phrases in seven months. I will do my best. Looking forward to sharing a bottle of wine with you and enjoying the view.
Take care

Mike

ralph.townsend1's picture
ralph.townsend1
Posts: 354
Joined: Feb 2012

Vgama, is so right that our Neuropathy is cause by the Diabeties II, the Casodex with diabeties will cause a increase of Neuropathy or the increase of Diabeties II will increase PN. Plus to much wine will not help, But Mike were still in the fight. My heart test came out good and ready for the sex. Oh I'm just joking about that, maybe in in my next life. If it not to HOT.

Love you guy's keep the connection. Doing you like the the photo of the Chinook landing a 105 at a fire base?

Samsungtech1
Posts: 350
Joined: Jan 2011

Ralph,
I do not jave diabetes yet. They say this HT can cause it, but right now has not happened. 105's were our lulaby. They had a cadence whe they fired that would put you to sleep. This is after a few months . Hope all is going well with you Ralph. Leg is bad, but not a big deal. I am on casodex. Wonder if that is it or a combination of that and the deglasix?

Mike

ralph.townsend1's picture
ralph.townsend1
Posts: 354
Joined: Feb 2012

Casodex as I think is no plankin good. maybe for somebody, but not for Ralph. My PN started when that drug enter my life. I think with Lupron and Casodex was my nerve problem. The good new is we are going give the Vietnam Goverment 148,000 million dollars to help with their Agent Orange problem. They have over 3 million people having problem's with AO Cancer's. I'm sorry war suck, but we should help some way, because we are a world together and we want to use their water base's.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network